Alert archive / North Dakota / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 30, NWS Grand Forks, ND

July 20, 2009Cavalier County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 20, 2009, 2:14 AM CDT for Cavalier County, North Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2009, 2:14 AM CDT (07:14 UTC)
Expired
Jul 20, 2009, 3:00 AM CDT
In force
46 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

County Cavalier County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 160 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 2:15 AM CDTHAIL 1.54 Ne Alsen, NDHAIL PRODUCED INCH TO INCH AND ONE HALF HOLES IN LARGE PLANT LEAVES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.2 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2009-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2009-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2340 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 200714
SVRFGF
NDC019-200800-
/O.NEW.KFGF.SV.W.0030.090720T0714Z-090720T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
214 AM CDT MON JUL 20 2009

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
  THIS INCLUDES THE CITY OF LANGDON...

* UNTIL 300 AM CDT

* AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE
  STORM WAS LOCATED 3 MILES NORTHEAST OF ALSEN...OR 15 MILES
  SOUTHWEST OF LANGDON...MOVING TO THE EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LOMA AT 225 AM CDT...
  6 MILES SOUTH OF LANGDON AT 240 AM CDT...
  OSNABROCK AT 300 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4899 9796 4857 9797 4856 9894 4889 9888
TIME...MOT...LOC 0714Z 269DEG 25KT 4867 9867

$$

TG
4 follow-up statements
000 
WWUS53 KFGF 200721
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
221 AM CDT MON JUL 20 2009

NDC019-200800-
/O.CON.KFGF.SV.W.0030.000000T0000Z-090720T0800Z/
CAVALIER ND-
221 AM CDT MON JUL 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CAVALIER COUNTY...

AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THE STORM WAS LOCATED 5 MILES NORTHEAST OF ALSEN...OR
13 MILES SOUTHWEST OF LANGDON...MOVING TO THE EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE ABOUT...
  8 MILES SOUTH OF DRESDEN BY 235 AM CDT...
  LANGDON BY 240 AM CDT...
  OSNABROCK BY 255 AM CDT...
  7 MILES SOUTHWEST OF OLGA BY 300 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4899 9796 4857 9797 4856 9894 4889 9888
TIME...MOT...LOC 0721Z 260DEG 27KT 4869 9860

$$

TG
000 
WWUS53 KFGF 200727
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
227 AM CDT MON JUL 20 2009

NDC019-200800-
/O.CON.KFGF.SV.W.0030.000000T0000Z-090720T0800Z/
CAVALIER ND-
227 AM CDT MON JUL 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CAVALIER COUNTY...

AT 226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THE STORM WAS LOCATED 4 MILES SOUTHWEST OF DRESDEN...
OR 7 MILES WEST OF LANGDON...MOVING TO THE EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LANGDON BY 235 AM CDT...
  9 MILES SOUTH OF MOUNT CARMEL BY 240 AM CDT...
  VANG BY 255 AM CDT...
  OLGA BY 300 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4856 9868 4891 9874 4899 9796 4857 9797
TIME...MOT...LOC 0726Z 253DEG 32KT 4878 9854

$$

TG
000 
WWUS53 KFGF 200747
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
247 AM CDT MON JUL 20 2009

NDC019-200800-
/O.CON.KFGF.SV.W.0030.000000T0000Z-090720T0800Z/
CAVALIER ND-
247 AM CDT MON JUL 20 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EASTERN CAVALIER COUNTY...

AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THE STORM
WAS LOCATED 6 MILES NORTHEAST OF LANGDON...MOVING TO THE EAST AT 25
MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VANG AND 7 MILES NORTHWEST OF OLGA BY 300 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

&&

LAT...LON 4856 9862 4893 9852 4899 9796 4857 9797
TIME...MOT...LOC 0747Z 256DEG 23KT 4883 9830

$$

TG
000 
WWUS53 KFGF 200800
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
300 AM CDT MON JUL 20 2009

NDC019-200810-
/O.EXP.KFGF.SV.W.0030.000000T0000Z-090720T0800Z/
CAVALIER ND-
300 AM CDT MON JUL 20 2009

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAVALIER COUNTY HAS
EXPIRED...

AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM LOCATED 5 MILES SOUTHWEST OF VANG...OR 11 MILES
NORTHEAST OF LANGDON...MOVING TO THE EAST AT 25 MPH.

THE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER CONSIDERED SEVERE. SO
THE WARNING WAS ALLOWED TO EXPIRE AT 300 AM CDT. 

LAT...LON 4856 9862 4893 9852 4899 9796 4857 9797
TIME...MOT...LOC 0747Z 256DEG 23KT 4883 9830

$$

TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 9:17 PM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jul 19, 9:17 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
917 PM CDT SUN JUL 19 2009

.DISCUSSION...NOT MUCH CHANGE NEEDED TO FORECAST FOR THE
OVERNIGHT. THERE IS A BATCH OF CONVECTION ACROSS WESTERN ND MOVING
INTO CENTRAL ND. HOWEVER...THIS ACTIVITY WILL BE MOVING INTO MORE
STABLE/DRIER AIRMASS AND ANTICIPATE IT TO WEAKEN OR EVEN
DISSIPATE. MUCH OF THE FA WILL BE UNDER STRONG 850MB WARM AIR
ADVECTION OVERNIGHT...BUT AIRMASS IS SO DRY THAT EXPECT ONLY
INCREASING CLOUDS AS A RESULT. BEST CHANCES FOR THUNDER HAVE TO BE
RIGHT ALONG BOUNDARY CURRENTLY ACROSS W DAKOTAS (WHERE LOW LEVEL
CONVERGENCE AND BETTER MOISTURE WILL BE). POPS/WX HANDLE TIMING OF
THIS FEATURE WELL (AND EXPECTED COVERAGE OF STORMS). MIN TEMPS
NEAR 60F REASONABLE.

&&

.AVIATION...SOUTHERLY WINDS WILL HOLD UP NR 10 KTS OR A BIT
HIGHER OVERNIGHT. FRONT AND WIND SHIFT WILL MOVE INTO DVL REGION
TOWARD 12Z AND THEN INTO GFK BY 18Z AS WINDS TURN WESTERLY BEHIND
IT. LIMITED MOISTURE WILL KEEP CLOUDS ABOVE 6000 FT THRU THE
PD...WITH SMALL CHC OF 4000-6000 FT AGL CLOUDS DEVELOPING MONDAY
MORNING AS LOW LEVEL MOISTURE INCREASES A TAD AHD OF FRONT INTO SE
ND.

&&

.PREV DISCUSSION... /ISSUED 326 PM CDT SUN JUL 19 2009/

SHORT TERM...TONIGHT THROUGH WEDNESDAY

PRIMARY FORECAST CHALLENGE IS RAIN/THUNDERSTORM CHANCES TONIGHT
THROUGH TUESDAY AND ASSOCIATED TEMPERATURES. GFS/NAM/GEM IN GOOD
AGREEMENT WITH ONLY SOME MINOR DIFFERENCES ON TIMING OF SURFACE
BOUNDARY. USED SREF/MAVBC GUIDANCE AS A BASE FOR HIGH
TEMPERATURES AND SREF/ECMWF FOR OVERNIGHT LOWS.

PRECIPITATION CHANCES INCREASE MONDAY ALONG SURFACE
BOUNDARY...BUT KEPT POPS AT OR BELOW 50 PERCENT. REASONS BEING
MIXED LAYER CAPE DOES NOT EXCEED 500 J/KG...MID-LEVEL CAP WEAKENS
BUT REMAINS INTACT...AND UPPER LEVEL JET SUPPORT/FORCING REMAINS
FARTHER WEST. PRECIPITABLE WATER VALUES WILL BE 1-1.5 INCHES...BUT
UPON EXAMINING MODEL CROSS SECTIONS...MAJORITY OF MOISTURE APPEARS
TO BE ABOVE 700 HPA. SURFACE DEW POINTS WILL INCREASE WITH
SOUTHERLY FLOW...BUT WITHOUT A WELL-DEFINED LOW-LEVEL JET...NOT
EXPECTING VALUES MUCH ABOVE 60 DEGREES. BEST MIX OF INSTABILITY
AND FORCING WILL BE MONDAY AFTERNOON ACROSS THE FORESTED AREAS OF
NORTHWEST AND WEST CENTRAL MINNESOTA...SO INCREASED POPS TO 50
PERCENT HERE. IF STORMS CAN GET GOING...SOME SPOTS MAY PICK UP A
QUICK HALF AN INCH. DAYTIME HIGHS WILL BE SLIGHTLY COOLER THAN
TODAY WITH INCREASED CLOUD COVER.

MONDAY NIGHT THROUGH TUESDAY...SURFACE WINDS SHIFT TO THE WEST-
NORTHWEST ON BACKSIDE OF DEPARTING BOUNDARY WITH LINGERING CHANCES
FOR PRECIPITATION ACROSS THE FAR EASTERN FORECAST AREA. A COUPLE
SHORT-WAVES ROTATE THROUGH THE PARENT FLOW LATE TUESDAY AND
WEDNESDAY BRINING WITH THEM COOLER AIR. ALTHOUGH WEDNESDAY
WILL BE DRY...DAYTIME HIGHS EXPECTED FROM THE LOW TO MID 70S
ACROSS MUCH OF THE NORTHERN FORECAST AREA WEDNESDAY.

LONG TERM...WEDNESDAY NIGHT THROUGH NEXT SUNDAY

MODELS COMING INTO BETTER AGREEMENT IN SHOWING ANOTHER 500 MB LOW
OVER NORTHWEST ONTARIO MEANDERING AROUND LATE IN THE WEEK.  GFS
SOLNS SHOW WORST RUN TO RUN CONSISTENCY...WHILE ECMWF SHOWS THE
BEST.  MAIN IDEA IS FOR AREA TO RETURN TO NORTHWEST FLOW ALOFT MID
WEEK AND CONTINUE INTO THE WEEKEND.  WHILE COLDEST POOL OF AIR ALOFT
WILL BE OVER ONTARIO...VORT MAXES ROTATING SOUTHWARD AROUND UPPER
LOW WILL BRING LOW THREATS FOR PCPN MAINLY FRI-SAT EXTENDING INTO
SUNDAY OVER NRN MN.  TEMPS LOOK TO REMAIN BLO AVERAGE. WITH
VERIFICATION SCORES FOR MAX TEMPS SHOWING OUR FORECASTS BEING TOO
WARM IN THE LONG RANGE...TOOK HPC HIGH TEMP FCST DOWN A FEW DEGREES
WITH MOSTLY 70S EXPECTED.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

TG
Hazardous weather outlook, Jul 19, 6:48 AM CDT, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
648 AM CDT SUN JUL 19 2009

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-201200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
648 AM CDT SUN JUL 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY WEST OF THE RED RIVER
VALLEY LATE TONIGHT AHEAD OF AN APPROACHING COLD FRONT. ANY STORMS
WHICH OCCUR ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY NIGHT AS
A COLD FRONT MOVES SLOWLY ACROSS THE REGION. THESE STORMS ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

VOELKER

In the hours before

Special weather statement, Jul 19, 11:50 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1150 PM CDT SUN JUL 19 2009

NDZ014-200515-
BENSON ND-
1150 PM CDT SUN JUL 19 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR WESTERN BENSON COUNTY IN NORTHEAST
NORTH DAKOTA...

UNTIL 1215 AM CDT

AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED 3 MILES SOUTHEAST OF ESMOND...OR 40 MILES WEST OF DEVILS
LAKE...MOVING TO THE EAST AT 15 MPH.

THE THUNDERSTORM WILL BE NEAR...
MADDOCK AT 1215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4809 9985 4814 9942 4792 9938 4790 9983
      4801 9982 4801 9985 4802 9986 4807 9987
TIME...MOT...LOC 0451Z 264DEG 13KT 4800 9973

TG
Special weather statement, Jul 20, 1:47 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
147 AM CDT MON JUL 20 2009

NDZ015-200715-
RAMSEY ND-
147 AM CDT MON JUL 20 2009

...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAMSEY COUNTY IN
NORTHEAST NORTH DAKOTA...

UNTIL 215 AM CDT

AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL. THE STORM
WAS LOCATED 4 MILES EAST OF STARKWEATHER...OR 23 MILES NORTH OF
DEVILS LAKE...MOVING TO THE EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
DERRICK AT 215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4854 9834 4832 9833 4834 9888 4854 9890
TIME...MOT...LOC 0647Z 259DEG 18KT 4844 9878

TG/JK

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 11:50 PM CDTSpecial Weather StatementFGFBenson25 min
Jul 19, 11:59 PM CDTSevere Thunderstorm WarningFGFTowner61 min
Jul 20, 12:08 AM CDTSevere Thunderstorm WarningFGFBenson67 min
Jul 20, 12:27 AM CDTSevere Thunderstorm WarningFGFBenson, Towner63 min
Jul 20, 12:43 AM CDTSevere Thunderstorm WarningFGFBenson, Ramsey, Towner62 min
Jul 20, 1:10 AM CDTSevere Thunderstorm WarningFGFCavalier65 min
Jul 20, 1:47 AM CDTSpecial Weather StatementFGFRamsey28 min
Jul 20, 3:49 AM CDTSpecial Weather StatementFGFGrand Forks26 min
Jul 20, 3:56 AM CDTSpecial Weather StatementFGFCavalier34 min
Jul 20, 4:20 AM CDTSpecial Weather StatementFGFGrand Forks25 min
Jul 20, 5:53 AM CDTSpecial Weather StatementFGFTraill52 min
Jul 20, 6:09 AM CDTSevere Thunderstorm WarningFGFCass, Traill47 min
Jul 20, 12:50 PM CDTSpecial Weather StatementFGFCass40 min
Jul 20, 12:56 PM CDTSpecial Weather StatementFGFCass, Ransom64 min
Jul 20, 1:12 PM CDTSevere Thunderstorm WarningFGFCass, Ransom48 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.